MAUDE Adverse Event Report: HOLOGIC, INC LOCALIZER; MARKER, RADIOGRAPHIC, IMPLANTABLE

HOLOGIC, INC LOCALIZER; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number HB100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.H.Health effect appropriate term/code not available: suggested code: incomplete cancer removal.
 
Event or Problem Description
It was reported that on (b)(6) 2024, during a localizer procedure, the reader could not locate the marker.The physician reported that not all cancer could be removed, and that additional medical or surgical intervention was required.Hologic made several attempts to obtain the information without response.

Brand Name
LOCALIZER
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
CR   20102
MDR Report Key20633001
Report Number1222780-2024-00418
Device Sequence Number20666796
Product Code NEU
UDI-Device Identifier00855436007037
UDI-Public(01)00855436007037(11)221123
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHB100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Initial Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown